Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 23, 2015, 5:25 PM CDT for Mason County, Menard County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 5:25 PM CDT (22:25 UTC)
- Expired
- May 23, 2015, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mason County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 122 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2727 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
266
WGUS54 KSJT 232225
FFWSJT
TXC319-327-240130-
/O.NEW.KSJT.FF.W.0016.150523T2225Z-150524T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 830 PM CDT
* AT 524 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 1 TO 3 INCHES OF
RAINFALL HAS OCCURRED ACROSS SOUTHEASTERN MENARD AND NORTHWESTERN
MASON COUNTIES. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH
LOCALLY HIGHER AMOUNTS...ARE POSSIBLE THROUGH 830 PM
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
COMPLETELY OFF THE ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MASON...
SALINE...LONG MOUNTAIN...CAMP AIR...GRIT...STREETER...KATEMCY AND
HEXT.
THIS INCLUDES THE LOW WATER CROSSINGS AT...
CROSSINGS ALONG FM 1221...
BLAU CROSSING...
LONG MT CROSSING LEON CREEK...
SALINE CROSSING LITTLE SALINE CREEK...
SANDY CROSSING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3071 9949 3071 9970 3094 9949 3094 9919
3068 9919 3057 9948
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 3:34 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 23, 3:34 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 334 PM CDT Sat May 23 2015 .SHORT TERM... (Tonight and Sunday) Showers and thunderstorms are becoming more widespread across West Central Texas this afternoon, and continue to blossom through the rest of the afternoon and into the overnight hours. Low level moisture is abundant, with the best lift just now starting to have an impact as a potent shortwave trough begins to move into Far West Texas. This trough axis will not pass until late tonight, so widespread convection will continue. Given the high rainfall rates and the potential for another 1 to 3 inches of rain, with locally higher totals, kept the Flash Flood Watch going for the entire area for tonight. .LONG TERM... (Sunday Night through Saturday) Overall, wet period will continue as the same basic pattern continues. Main upper trough out to the west with a series of wave rotating it and deep moisture already in place. A bit of a lull for Sunday night as the shortwave tonight pushes east, and the next wave is still upstream. This second shortwave rotates through for Monday and Monday Night and have bumped ups PoPs for it as well. Again, heavy rainfall looks to be a concern. A third wave approaches starting as early as Wednesday Night. Some uncertainty with the timing of the wave is still a little questionable, and not going to argue with extending chance PoPs into the weekend, at least until the timing becomes a little more certain. && .PRELIMINARY POINT TEMPS/POPS... Abilene 64 83 65 83 63 / 80 50 20 40 30 San Angelo 65 86 65 85 63 / 80 40 20 40 30 Junction 66 84 68 80 65 / 80 40 20 50 30 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett... Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch... Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford... Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 07/07
Hazardous weather outlook, May 23, 2:09 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 209 PM CDT SAT MAY 23 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-241915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 209 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WIDESPREAD HEAVY RAINFALL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS FROM 10 AM THIS MORNING THROUGH 10 AM SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...WITH A CONTINUED THREAT FOR HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING. A FEW SEVERE STORMS WILL BE POSSIBLE MAINLY EAST OF A THROCKMORTON TO JUNCTION LINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM MEMORIAL DAY THROUGH THE MIDDLE OF NEXT WEEK. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 23, 1:58 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 158 PM CDT SAT MAY 23 2015 TXZ073-154-168-231930- MCCULLOCH TX-MENARD TX-CONCHO TX- 158 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR MCCULLOCH...MENARD AND CONCHO COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF MELVIN...OR ABOUT 15 MILES NORTHEAST OF MENARD...MOVING NORTHEAST AT 35 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES... ISOLATED POWER OUTAGES LIKELY... A FEW LOOSE OBJECTS TOPPLED... HAZARDOUS DRIVING CONDITIONS... THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 205 PM CDT MELVIN BY 210 PM CDT SALT GAP BY 220 PM CDT PEAR VALLEY...DOOLE AND LOHN BY 230 PM CDT LAT...LON 3146 9972 3132 9928 3098 9961 3106 9980 TIME...MOT...LOC 1858Z 207DEG 28KT 3112 9965
Special weather statement, May 23, 2:21 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
221 PM CDT SAT MAY 23 2015
TXZ168-169-231945-
KIMBLE TX-MENARD TX-
221 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR KIMBLE
AND MENARD COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CLEO...OR ABOUT 17 MILES NORTHWEST OF JUNCTION...MOVING NORTHEAST
AT 30 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES...
ISOLATED POWER OUTAGES LIKELY...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS...
THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-83 AND RANCH ROAD 1773...US-83 NEAR THE
KIMBLE-MENARD COUNTY LINE AND THE INTERSECTION OF US-83 AND HIGHWAY
29 BY 245 PM CDT
LAT...LON 3066 10012 3068 10011 3104 9990 3067 9952
3053 9999
TIME...MOT...LOC 1921Z 229DEG 26KT 3066 9997Special weather statement, May 23, 3:00 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 PM CDT SAT MAY 23 2015
TXZ073-139-154-232030-
MCCULLOCH TX-COLEMAN TX-CONCHO TX-
300 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
MCCULLOCH...COLEMAN AND CONCHO COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF THE INTERSECTION OF US-190 AND RANCH ROAD 1311...OR ABOUT 13 MILES
WEST OF BRADY...MOVING NORTH AT 25 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN SMALL TREE BRANCHES...
DEADLY LIGHTNING...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...
THE STRONG THUNDERSTORM WILL BE NEAR...
MELVIN AND BRADY LAKE BY 315 PM CDT
PEAR VALLEY...LOHN AND SALT GAP BY 330 PM CDT
LAT...LON 3105 9961 3109 9960 3109 9963 3155 9970
3145 9909 3143 9909 3095 9947
TIME...MOT...LOC 2000Z 192DEG 22KT 3109 9954Special weather statement, May 23, 3:17 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
317 PM CDT SAT MAY 23 2015
TXZ140-232045-
BROWN TX-
317 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR BROWN
COUNTY...
POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL
AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF CAMP BOWIE...OR ABOUT 5 MILES SOUTHEAST OF EARLY...MOVING
NORTHEAST AT 30 MPH.
NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.
POTENTIAL STORM IMPACTS INCLUDE...
LOCALIZED SHORT DURATION POWER OUTAGES...
LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
OUTDOORS...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
SOME BROKEN TREE BRANCHES...
ISOLATED POWER OUTAGES LIKELY...
A FEW LOOSE OBJECTS TOPPLED...
HAZARDOUS DRIVING CONDITIONS...
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THE STRONG THUNDERSTORM WILL BE NEAR...
OWENS BY 330 PM CDT
BLANKET BY 335 PM CDT
THIS INCLUDES THE LOW WATER CROSSINGS...
CROSSINS ALONG COUNTY ROAD 286...
COUNTY ROAD 323 CROSSING BLANKET CREEK...
CR 321 CROSSING BLANKET CREEK BRANCH...
COUNTY ROAD 362 CROSSING BLANKET CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF BROWN COUNTY.
LAT...LON 3168 9872 3168 9876 3164 9877 3157 9884
3165 9903 3208 9894 3172 9868
TIME...MOT...LOC 2016Z 209DEG 28KT 3170 9888Special weather statement, May 23, 3:21 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
321 PM CDT SAT MAY 23 2015
TXZ073-154-168-232045-
MCCULLOCH TX-MENARD TX-CONCHO TX-
321 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
MCCULLOCH...MENARD AND CONCHO COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL
AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER THE
INTERSECTION OF US-83 AND RANCH ROAD 1773...OR ABOUT 10 MILES SOUTH
OF MENARD...MOVING NORTHEAST AT 25 MPH.
NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.
POTENTIAL STORM IMPACTS INCLUDE...
FIRE IGNITED BY LIGHTNING...
LOCALIZED SHORT DURATION POWER OUTAGES...
LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
OUTDOORS...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
SOME BROKEN SMALL TREE BRANCHES...
DEADLY LIGHTNING...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 335 PM CDT
MENARD BY 340 PM CDT
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND HEXT BY 345 PM CDT
THIS INCLUDES THE LOW WATER CROSSINGS...
DECKER ST CROSSING SAN SABA RIVER...
RANCH ROAD 2291 CROSSING LAS MORAS CREEK...
MAHAN CROSSING TAYLOR BRANCH...
CALLAN CROSSING...
BLAU CROSSING...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MCCULLOCH...MENARD
AND CONCHO COUNTIES.
LAT...LON 3073 9988 3117 9980 3102 9936 3094 9943
3094 9949 3088 9949 3071 9964 3071 9974
TIME...MOT...LOC 2020Z 204DEG 21KT 3078 9973Special weather statement, May 23, 4:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
424 PM CDT SAT MAY 23 2015
TXZ154-168>170-232145-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
424 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR
KIMBLE...MCCULLOCH...MASON AND MENARD COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL
AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
HEXT...OR ABOUT 16 MILES SOUTHEAST OF MENARD...MOVING NORTH AT 25
MPH.
NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.
POTENTIAL STORM IMPACTS INCLUDE...
LOCALIZED SHORT DURATION POWER OUTAGES...
LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE
REMAINING OUTDOORS...
DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
SOME BROKEN SMALL TREE BRANCHES...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
THE STRONG THUNDERSTORM WILL BE NEAR...
HEXT BY 425 PM CDT
THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 430 PM CDT
US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 440 PM CDT
CALF CREEK AND THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY
445 PM CDT
THIS INCLUDES THE LOW WATER CROSSINGS...
FM 1851 CROSSING TIGER CREEK...
MAHAN CROSSING TAYLOR BRANCH...
BLAU CROSSING...
TURKEY SPRINGS CROSSING...
SANDY CROSSING...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF KIMBLE...MCCULLOCH...
MASON AND MENARD COUNTIES.
LAT...LON 3069 9976 3109 9961 3109 9960 3111 9960
3099 9915 3062 9951
TIME...MOT...LOC 2121Z 202DEG 21KT 3083 9953The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 1:58 PM CDT | Special Weather Statement | SJT | McCulloch | 32 min |
| May 23, 2:21 PM CDT | Special Weather Statement | SJT | Menard | 24 min |
| May 23, 3:00 PM CDT | Special Weather Statement | SJT | McCulloch | 30 min |
| May 23, 3:17 PM CDT | Special Weather Statement | SJT | Brown | 28 min |
| May 23, 3:21 PM CDT | Special Weather Statement | SJT | Menard | 24 min |
| May 23, 3:36 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 24 min |
| May 23, 3:56 PM CDT | Areal Flood Advisory | SJT | Brown | 64 min |
| May 23, 3:58 PM CDT | Areal Flood Advisory | SJT | Kimble, Menard | 2 hr |
| May 23, 4:24 PM CDT | Special Weather Statement | SJT | Mason | 21 min |
| May 23, 5:01 PM CDT | Areal Flood Advisory | SJT | Mason | 89 min |
| May 23, 5:11 PM CDT | Flash Flood Warning | SJT | Kimble | 4 hr |
| May 23, 5:50 PM CDT | Special Weather Statement | SJT | Fisher | 25 min |
| May 23, 6:05 PM CDT | Areal Flood Advisory | SJT | Mason | 85 min |
| May 23, 6:05 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 25 min |
| May 23, 6:15 PM CDT | Special Weather Statement | SJT | Taylor | 30 min |
| May 23, 6:38 PM CDT | Special Weather Statement | SJT | Fisher, Nolan | 37 min |
| May 23, 6:39 PM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.